# SDR AALA2020032549024

- Difficulty date: February 10, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 57,412 hours, 16,350 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 654N02441020
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING INBOARD FLAP TRAILING EDGE WEDGE UPPER SURFACE BETWEEN 4 INCHES AND 7 INCHES OUT BOARD OF THE AFT FLAP CUT OUT OUTBOARD EDGE. REPAIRED FLAP WEDGE PER EA 303430.
